# SDR ASAA2018091326110

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,056 hours, 13,498 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR INTERMITTENTLY INOP. NO FAULTS. NOT PAINTING ANY WEATHER DURING DESCENT. PAINTED WEATHER AT CRUISE. GROUNDED - YES. ACCOMPLISHED WEATHER RADAR BITE TEST IAW FIM 34-43 TASK 801. NO DEFECT NOTED. DEFECT CLEARED.
